| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Information was provided in the file that the multifocal lens model was replaced with a monofocal company lens model.Due to the exchange of a multifocal lens to a monofocal lens may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported following the intraocular lens implantation the patient had experienced glare and poor vision.The patient was not able to tolerate the glare and poor vision hence the lens was explanted in a secondary surgery.The lens was replaced with a monofocal lens.Additional information has been requested and received stating there was no harm to the patient.